Vol. 109, No. 2, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Nonoscillatory solutions of (rxn)n±f(t, x)x = 0

Allan L. Edelson and Jerry Dee Schuur

Vol. 109 (1983), No. 2, 313–325
Abstract

We study the existence and growth rates of positive, monotonic, bounded solutions of the equations

(r(t)x(n))(n) ± f(t,x)x = 0, f(t,x) > 0.           (1± )

First we prove our results for the linear equation with f(t,x) = p(t), then by a fixed point method we extend these to the nonlinear equation. We also obtain some oscillation results for (1±).

Mathematical Subject Classification 2000
Primary: 34C10
Secondary: 34C11
Milestones
Received: 6 April 1981
Revised: 28 April 1982
Published: 1 December 1983
Authors
Allan L. Edelson
Jerry Dee Schuur